Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having erectile dysfunction. Smoking addiction. Treatment?

I am a 46 year old male and have been experiencing some erectile dysfunction . I have been considering treatment but not sure which would be best for me. I am a light social smoker. Usually about 7 cigarettes per day...and a social drinker but no more than a couple of beers or glasses of wine and only when I got out. I am also a professional opera singer so according to the side effects I have been reading about, I will probably not take this unless I have a few days between performance. I am taking no other medications and have not allergic reactions that I know of.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for choosing HCM.
I would suggest you quit the smoking totally for a month & re assess the problem of ED that you seem to have. You can start some regular exercises, low fat diet & plenty of fluids[non-alcoholic] & give a try during this phase. You may resort to therapy if this fails.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor